MAUDE Adverse Event Report: HOSPIRA, INC. PLUM; SET, ADMINISTRATION, INTRAVASCULAR

HOSPIRA, INC. PLUM; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1424228
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/11/2018
Type of Reportable Event Malfunction
Event or Problem Description
While setting up infusion for patient and the cassette portion of the iv broke into pieces.The staff did not give any more information than what was provided.It apparently happened on more than one occasion.They changed sets and continued the care they were providing.

Brand Name
PLUM
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
HOSPIRA, INC.
highway 301 north
rocky mount NC 27801
MDR Report Key7756336
Report Number7756336
Device Sequence Number13773159
Product Code FPA
UDI-Device Identifier10887787006237
UDI-Public(01)10887787006237
Combination Product (Y/N)N
Initial Reporter StateIL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/17/2018
Report Date (Section F) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1424228
Device Catalogue Number1424228
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/07/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/17/2018